American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] B. A. Anderson. Families of mutually complementary topologies . Proc. Amer. Math. Soc. 29 (1971) 362-368. MR 0281141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David P. Bellamy and Harvey S. Davis. Continuum neighborhoods and filterbases . Proc. Amer. Math. Soc. 27 (1971) 371-374. MR 0276913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David E. Kullman. Developable spaces and $p$-spaces . Proc. Amer. Math. Soc. 27 (1971) 154-160. MR 0271899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Douglas E. Cameron. Maximal and minimal topologies . Trans. Amer. Math. Soc. 160 (1971) 229-248. MR 0281142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. C. Smith and L. L. Krajewski. Expandibility and collectionwise normality . Trans. Amer. Math. Soc. 160 (1971) 437-451. MR 0284966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. P. Franklin and M. Rajagopalan. Some examples in topology . Trans. Amer. Math. Soc. 155 (1971) 305-314. MR 0283742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gary Glenn Miller. Countable connected spaces . Proc. Amer. Math. Soc. 26 (1970) 355-360. MR 0263005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Phillip Zenor. On the completeness of the space of compact subsets . Proc. Amer. Math. Soc. 26 (1970) 190-192. MR 0261538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jack R. Porter. Not all semiregular Urysohn-closed spaces are Kat\v etov-Urysohn . Proc. Amer. Math. Soc. 25 (1970) 518-520. MR 0257955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James Austin French. A characterization of covering dimension for collectionwise normal spaces . Proc. Amer. Math. Soc. 25 (1970) 646-649. MR 0261533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gordon T. Whyburn. Accessibility spaces . Proc. Amer. Math. Soc. 24 (1970) 181-185. MR 0248722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. S. Pierce. Existence and uniqueness theorems for extensions of zero-dimensional compact metric spaces . Trans. Amer. Math. Soc. 148 (1970) 1-21. MR 0254804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. A. Stoltenberg. A note on stratifiable spaces . Proc. Amer. Math. Soc. 23 (1969) 294-297. MR 0244932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. T. Liu. An equivalent condition for the existence of a measurable cardinal. . Proc. Amer. Math. Soc. 23 (1969) 605-607. MR 0248714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] B. A. Anderson and D. G. Stewart. $T\sb{1}$-complements of $T\sb{1}$ topologies . Proc. Amer. Math. Soc. 23 (1969) 77-81. MR 0244927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. W. Bagley and D. D. Weddington. Products of $k\sp{'} $-spaces . Proc. Amer. Math. Soc. 22 (1969) 392-394. MR 0242104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. H. Wicke. On the Hausdorff open continuous images of Hausdorff paracompact $p$-spaces . Proc. Amer. Math. Soc. 22 (1969) 136-140. MR 0243480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. F. Pfeffer and W. J. Wilbur. A note on cluster points of a semihereditary stable system of sets. . Proc. Amer. Math. Soc. 21 (1969) 121-125. MR 0238253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yu-lee Lee. On a class of finer topologies with the same class of homeomorphisms. . Proc. Amer. Math. Soc. 21 (1969) 129-133. MR 0236863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] G. E. Strecker and G. Viglino. Cotopology and minimal Hausdorff spaces . Proc. Amer. Math. Soc. 21 (1969) 569-574. MR 0240770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ladislav Skula. On a reflective subcategory of the category of all topological spaces. . Trans. Amer. Math. Soc. 142 (1969) 37-41. MR 0248718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Stelios Negrepontis. On the product of $F$-spaces . Trans. Amer. Math. Soc. 136 (1969) 339-346. MR 0234407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Chen-tung Liu. Absolutely closed spaces . Trans. Amer. Math. Soc. 130 (1968) 86-104. MR 0219024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. K. Steiner and E. F. Steiner. A $T\sb{1}$-complement for the reals . Proc. Amer. Math. Soc. 19 (1968) 177-179. MR 0231342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Dona Papert Strauss. Extremally disconnected spaces . Proc. Amer. Math. Soc. 18 (1967) 305-309. MR 0210066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. S. Wolk. On theorems of Tychonoff, Alexander, and R. Rado . Proc. Amer. Math. Soc. 18 (1967) 113-115. MR 0203680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Koichi Atsumi. On complete lattices having the Hausdorff interval topology . Proc. Amer. Math. Soc. 17 (1966) 197-199. MR 0187221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Charles J. Himmelberg. Some theorems on equiconnected and locally equiconnected spaces . Trans. Amer. Math. Soc. 115 (1965) 43-53. MR 0195038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. H. Stone. Errata: Kernel constructions and Borel sets . Trans. Amer. Math. Soc. 107 (1963) 558. MR 0151935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia